How Dangerous Is Seroquel Withdrawal?

0
0

How Dangerous Is Seroquel Withdrawal?

The drug known as Seroquel contains the active ingredient quetiapine fumarate. Patients that take this drug are hoping to treat mental illnesses like schizophrenia or bipolar disorder. These particular afflictions are generally brought upon buy a large imbalance in the chemicals of the brain.

Schizophrenia is basically April serpents in the ability to form thoughts and perceptions. Bipolar disorder is commonly known, and causes rapid and drastic swings between states of mania and depression. Seroquel aims to help fix these issues.

Intestinal Issues

Withdrawal occurs when a drug is rapidly pulled from a user that is dependent on it. In the case of Seroquel, it can cause definite gastrointestinal issues. These include cramping, pain, nausea, and vomiting. A mechanism that Seroquel relies upon is the manipulation of brain serotonin levels. Serotonin controls parts of the stomach and intestines. This is why there is a reaction. Some users will also experience diarrhea when they withdraw from the drug.

Neurological Issues

Accompanying the aforementioned gastrointestinal issues, Seroquel withdrawal can also come with headaches, dizziness, and irritability. Neurotransmitters generally work in harmony with these types of neurological medications with the effect of lessening mental illness symptoms. Rapid cessation from a medication will alter this delicate balance.

Two minerals called sodium and potassium regulate multiple chemical and electrical reactions and multiple sections of the brain that affect organs and other parts of the body. As such, basically any part of the body can actually be affected if it is controlled by the brain. Ultimately these imbalances can end with thirst, fatigue, disorientation, and death.

Mood & Behavioral Changes

Patients afflicted by schizophrenia or a bipolar disorder need to be kept an eye on at all times during taking mind-altering medications. Those with these diseases are prone to putting the drugs on their own because they believe that they are ineffective or for other reasons.

Caregivers, family, and friends should attempt to contact the patients doctor if they noticed that the patient is beginning to act oddly and they suspect that the medication is not being taken. Doing so can help save the individual the hardship of having to go through and unnecessary withdrawal.

LEAVE A REPLY

Please enter your comment!
Please enter your name here